# SDR IXXA2022061305

- Difficulty date: May 3, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 3685395379220
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCD AFT SEAL DEPRESSOR ATTACH ANGLE CRACKED
